# SDR FDEA201306061216

- Difficulty date: June 6, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N59275
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 640, LBL72-RBL72, CABIN FLOORBEAM CORRODED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL V1.  R & R FLOORBEAM IAW SRM 51-40-02 AND DWG 143N5011.  REPAIR CLASSIFIED A CATEGORY `A` MAJOR REPAIR.
